MAUDE Adverse Event Report: MPRI IMPLANTABLE NEUROSTIMULATION EXTENSION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI IMPLANTABLE NEUROSTIMULATION EXTENSION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturing representative (rep) regarding a patient with an implanted neurostimulator (ins) for parkinson's dual and movement disorders.It was reported the hcp held each screw box as they tightened the set screws and noticed one of the screen ones rotated 90 degrees.They were able to twist the screw box back into the correct orientation.Impedances were checked and within normal limits.The issue was resolved at the time of the report.No patient symptoms or further complications were reported as a result of this event.

Brand Name
IMPLANTABLE NEUROSTIMULATION EXTENSION
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6838721
Report Number2649622-2017-10152
Device Sequence Number13595551
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2021
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight79